VOL. 72 · NO. 2 | 1977
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 72 (2), (1977)
No abstract available
Articles
George E. Andrews
Pacific J. Math. 72 (2), 283-291, (1977)
KEYWORDS: 05A17
No abstract available
Lee Badger
Pacific J. Math. 72 (2), 293-304, (1977)
KEYWORDS: 02B20, 02H05
No abstract available
Wayne C. Bell
Pacific J. Math. 72 (2), 305-311, (1977)
KEYWORDS: 28A10
No abstract available
Bruce E. Blackadar
Pacific J. Math. 72 (2), 313-334, (1977)
KEYWORDS: 46L05, 46M05
No abstract available
Arne Brøndsted
Pacific J. Math. 72 (2), 335-340, (1977)
KEYWORDS: 52A20
No abstract available
N. Burgoyne
Pacific J. Math. 72 (2), 341-350, (1977)
KEYWORDS: 20D05
No abstract available
Richard D. Byrd, Justin T. Lloyd, Roberto A. Mena
Pacific J. Math. 72 (2), 351-359, (1977)
KEYWORDS: 20F05
No abstract available
Paul R. Chernoff
Pacific J. Math. 72 (2), 361-382, (1977)
KEYWORDS: 35P05, 34B25, 58G10
No abstract available
John J. F. Fournier
Pacific J. Math. 72 (2), 383-397, (1977)
KEYWORDS: 43A15
No abstract available
Stanley P. Franklin, Barbara V. Smith Thomas
Pacific J. Math. 72 (2), 399-402, (1977)
KEYWORDS: 54B99, 54E99
No abstract available
David A. Gay, Andrew McDaniel, William Yslas Vélez
Pacific J. Math. 72 (2), 403-417, (1977)
KEYWORDS: 12E10, 12A35
No abstract available
Jean-Jacques Gervais
Pacific J. Math. 72 (2), 419-422, (1977)
KEYWORDS: 58C25, 57D45
No abstract available
K. R. Goodearl
Pacific J. Math. 72 (2), 423-459, (1977)
KEYWORDS: 16A52
No abstract available
Sarah J. Gottlieb
Pacific J. Math. 72 (2), 461-470, (1977)
KEYWORDS: 20G99, 14L99
No abstract available
D. G. James
Pacific J. Math. 72 (2), 471-482, (1977)
KEYWORDS: 10C30, 10C05
No abstract available
J. Kyle
Pacific J. Math. 72 (2), 483-485, (1977)
KEYWORDS: 47A10
No abstract available
E. Michael, M. E. Rudin
Pacific J. Math. 72 (2), 487-495, (1977)
KEYWORDS: 54C25, 46B99
No abstract available
E. Michael, M. E. Rudin
Pacific J. Math. 72 (2), 497-499, (1977)
KEYWORDS: 54C25, 46B99
No abstract available
T. B. Muenzenberger, R. E. Smithson
Pacific J. Math. 72 (2), 501-512, (1977)
KEYWORDS: 54H25
No abstract available
Budh Singh Nashier, A. R. Rajwade
Pacific J. Math. 72 (2), 513-521, (1977)
KEYWORDS: 10B05
No abstract available
Frederick J. Scott
Pacific J. Math. 72 (2), 523-535, (1977)
KEYWORDS: 34D05
No abstract available
Frank Servedio
Pacific J. Math. 72 (2), 537-545, (1977)
KEYWORDS: 14L15, 20G20
No abstract available
D. Suryanarayana
Pacific J. Math. 72 (2), 547-555, (1977)
KEYWORDS: 10H20, 10H25
No abstract available
Wolf von Wahl
Pacific J. Math. 72 (2), 557-569, (1977)
KEYWORDS: 35Q10, 35K55
No abstract available
Back Matter
Pacific J. Math. 72 (2), (1977)
No abstract available
Back to Top